# SDR COMA0660119

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 9,195 hours, 7,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5156 - DURING INSPECTION FOUND THE EMERGENCY EXIT SIGNS NEAR THE MAIN CABIN DOOR AND SERVICE DOOR INOPERATIVE.  CLEANED CONNECTIONS ON POWER SUPPLIES AND RESET POWER TO EMERGENCY LIGHTING.
